View Full Version : Got A Headache? Save Money, DON'T Be Fooled
bloodrayne
01-28-2007, 01:40 AM
I posted this as a reply in a thread, but I'm sure that most of you didn't see it...I'm posting it here because I really think it's something that ALL of you guys should know
People...PLEASE take note of this...It will save you money (and make you feel like less of a fool)
There are 4 main, common analgesics...Well, really 3 with one added in...Let me explain:
1) Ibuprofen - Advil
2) Acetaminophen - Tylenol
3) Aspirin
4) Naproxen Sodium - Aleve (not so much an analgesic (I mean, technically it IS, just not like the others), it's really supposed to relieve swelling, which helps some people with arthritis...It doesn't work for everyone...Our chemical make-ups are different)- Actually, this doesn't work for ANYONE in my family, for anything...It's a pain in the ass if you find that it DOESN'T work for you, because you can only take it every 12 hours (the others you can take every 6-8 hours) and you CANNOT...Absolutely CANNOT, take anything else with it...So, if you find it doesn't work, you're pretty much screwed for 12 hours
Ibuprofen and Acetaminophen do basically the same thing...The difference is, Ibuprofen is filtered through your liver...Acetaminophen is filtered through your kidneys (But EITHER can cause liver damage if TOO much is taken over a long period of time, the liver is ultimately responsible for cleaning up ALL of the body's poisons)...Acetaminophen in higher doses, can therefore be more potentially dangerous than Ibuprofen...Ibuprofen is easier (for most people) on your stomach than Acetaminophen, but can EAT your stomach lining if you take TOO much
Once you build up a tolerance to one of them (people who have migraines or chronic headaches eventually do), it's best to try switching to the other before you start upping the dosages...If at some point you feel that you have already taken quite enough of one of them, yet you still have pain, you CAN mix Ibuprofen AND Acetaminophen MUCH more safely than you can just take more of the same thing...That reduces the stress on your liver or kidneys, distributing the processing more evenly between them...I hope that makes sense, I'm probably not explaining that very well...
Ibuprofen shouldn't be taken with most other (prescription) medications because most other (prescription) medications are also filtered through the liver...Acetaminophen is MUCH safer (and recommended) to take for people with prescription medications...Your doctor should tell (and probably has told) you this
That said...Here's the important part:
Excedrin - That's acetaminophen (tylenol) + aspirin (aspirin actually works very well, but it's so hard on your stomach) + caffeine (that's just to increase your heartrate so the medicine in your bloodstream travels faster to work sooner...It's actually a very good thing)
Excedrin Migraine - It's the EXACT same thing as Excedrin...Even the amounts of each ingredient are EXACTLY the same...There is absolutely NO difference whatsoever, except that the label looks different, they added the word 'migraine' and it almost ALWAYS costs more than the bottle without the word 'migraine'
Midol - That's just Advil and caffeine - It costs more because they make people think that it's for a SPECIFIC problem, as if it's somehow MADE just for that...Don't be fooled
Bufferin - That's Aspirin coated with Maalox so it doesn't hurt your stomach so much...It's absolutely NO different than any other 'buffered aspirin'
Tylenol Sinus - That's tylenol + sudafed
Tylenol Migraine (etcetera, other names of problems) - Tylenol + caffeine
All of the other Advil such and such, Excedrin such and such, Tylenol such and such...Are the same products, with each ingredient in the same amount, with a different label and a higher price...It pisses me off that they think people will fall for that without reading labels and comparing...It pisses me off MORE, that they're usually right
PLEASE...Always read your labels and compare
If you REALLY wanna save money...Advil users buy Ibuprofen, it's the exact same thing, without the name...Tylenol users, buy acetaminophen, again the exact same product, without the name brand
ANY over the counter medication that you consider purchasing, especially allergy, sinus and/or cough/congestion medicines, READ the label...Look where it says ACTIVE INGREDIENTS (everything else is just filler to make it into a pill, capsule or liquid)...If you do, you will notice that there are only about 3 different 'active ingredients' that are used in EVERY product for what specific ailment you're working with...Once you have discovered what your preferred 'active ingredient' is, put down the expensive name brand item you're holding, and just buy the active ingredient, it should be on the shelf very close to what you have just looked at...Remember, it's the EXACT same thing, why pay extra for someone's NAME?
Stop stuffing the pockets of companies that believe we are all so gullible and stupid
GetrDone
01-28-2007, 01:46 AM
were you that bored that you went and read all the labels on the medicine bottles? lol :p Thanks for the heads up, I woulda never known that shit and my wife and I both have headaches and I often get migraines
bloodrayne
01-28-2007, 02:16 AM
were you that bored that you went and read all the labels on the medicine bottles? lol :p Thanks for the heads up, I woulda never known that shit and my wife and I both have headaches and I often get migrainesActually, I've been reading labels (on food, too) for YEARS...I always know what I'm putting into my body AND what goes into my kids...That's how I noticed what was going on here...When they first came out with Excedrin Migraine, I wanted to see what the 'extra' ingredient was that made it 'for migraines', so I could just buy THAT ingredient...Well...There wasn't one:mad:
I also read labels in order to save money...I read clothing labels because I dress my kids in 100% cotton, so that they'll be comfortable in the summer AND winter, and especially when they sleep...All of our sheets, comforters, quilts, towels, etcetera are 100% cotton, too
Something ELSE I found out reading labels:
When Seri and Alex were babies, I always bought them Beechnut baby food...Gerber was supposed to be the BEST, right?...It WAS the most expensive (still is actually), so it HAS to be the best, right?...Wrong...
Gerber had ALWAYS added tapioca to their bananas and other foods...They also added salt and sugar to try to make the babies like them more, because babies DO notice a difference when they have been eating salt and sugar, and then you switch to something else and they aren't getting salt and sugar anymore...Salt and sugar are BAD for babies...Gerber knows this, but they also know the babies will like it better and if mom tries to switch and sees that baby doesn't like the other product as much (even though she doesn't know WHY), she'll stop using it and go back to Gerber...Tapioca is a cheap filler, much like rice...
Beechnut has ALWAYS used ONLY 100% fruit, vegetables, FOOD...NO tapioca, no salt, no sugar...And their products are CHEAPER.
Well, just recently, Gerber stopped adding the tapioca (after MUCH prompting and many complaints), and agreed to list on the FRONT of the label if tapioca WAS in something (like it will NOW say blah, blah WITH TAPIOCA)...They also removed the salt and sugar (at least in the 1st and 2nd stage foods)...However, NOW they just add a lot more WATER
Next time you're at the store, pick up a jar of Gerber Peas and Beechnut peas...Shake them, turn them, look at them and listen to them...Do the same with Gerber bananas and Beechnut bananas...You may be surprised
Gerber disgusts me...What disgusts me MOST, is that people trust them, Gerber KNOWS that, and they USE it...Bastards
bloodrayne
01-28-2007, 02:26 AM
sorry to get off topic but did you get ghosthouse ?lol...maybe...maybe not
bloodrayne
01-28-2007, 02:40 AM
sorry to get off topic but did you get ghosthouse ?
*sigh*...I just went ahead and bought it...I really don't think I'm gonna find it any cheaper (I probably will NOW:rolleyes: ), and I've waited for a LONG time...But, you can still get THIS one:
http://cgi.ebay.com/Ghosthouse-DVD-Umberto-Lenzi-Horror-Eaten-Alive-Gore_W0QQitemZ320075383538QQihZ011QQcategoryZ617QQ ssPageNameZWDVWQQrdZ1QQcmdZViewItem
Umm...If it's compatible with your system...I don't know what PAL means:o
pinkerton
01-28-2007, 02:48 AM
Cocaine does wonders.
bloodrayne
01-28-2007, 02:50 AM
Cocaine does wonders.But...That's more expensive...We're trying to save money here :p :D
zwoti
01-28-2007, 03:01 AM
Umm...If it's compatible with your system...I don't know what PAL means:o
Phase
Alternating
Line
bloodrayne
01-28-2007, 03:07 AM
Phase
Alternating
LineUmm...Okay...Thanks...
I still have no fucking clue what that means...lol
I also bought the Zombie Survival Guide (Bwind is such a pusher :D) and I, Zombie while I was at it :)
zwoti
01-28-2007, 03:30 AM
Umm...Okay...Thanks...
I still have no fucking clue what that means...lol
US uses NTSC.
not compatible, so you need to ensure that your tv will is pal compatible
bloodrayne
01-28-2007, 03:33 AM
US uses NTSC.
not compatible, so you need to ensure that your tv will is pal compatible
Oh, NOW I understand...Well, the one I bought wasn't PAL anyway...But, now I'll know for next time...Thanks :)
zwoti
01-28-2007, 03:36 AM
Oh, NOW I understand...Well, the one I bought wasn't PAL anyway...But, now I'll know for next time...Thanks :)
i would have thought that new tv's would be
bloodrayne
01-28-2007, 03:39 AM
i would have thought that new tv's would beWell...I honestly don't know if any of these tvs are compatible (if newer ones are supposed to be, then they probably are)...and I also don't know how to find out...so, I just figure I'll stick to the 'regular' stuff, just so there aren't any problems
zwoti
01-28-2007, 03:41 AM
Well...I honestly don't know if any of these tvs are compatible (if newer ones are supposed to be, then they probably are)...and I also don't know how to find out...so, I just figure I'll stick to the 'regular' stuff, just so there aren't any problems
well your region 1 dvd's will be ntsc, so unless you are going to start buying foreign dvd's you will be safe
bloodrayne
01-28-2007, 03:43 AM
well your region 1 dvd's will be ntsc, so unless you are going to start buying foreign dvd's you will be safewhew :)
Isn't region 0 supposed to work for everything?
zwoti
01-28-2007, 03:45 AM
whew :)
Isn't region 0 supposed to work for everything?
region wise yes, but the picture has to be formatted.....then it's a choice of ntsc/pal or secam
bloodrayne
01-28-2007, 03:46 AM
region wise yes, but the picture has to be formatted.....then it's a choice of ntsc/pal or secam*sigh*...Lost me again...Oh well...I'll just stick with what I've been doing
Thanks for the lesson :)
dewaholic
01-28-2007, 12:47 PM
Hmmmm I never thought of reading the labels. I occasionally get migraines and sometimes just "normal" headaches. For years I've been buying Excedrin Migraine & I've also bought advil migraine. Tylenol doesn't do a damn thing for me. But as soon as my excedrin migraine runs out, I guess I'll just buy the regular exedrin. And not that I don't believe ya, Bloodrayne, but I just gotta see the ingredients on both bottles for myself. I don't wanna get regular exedrin, get a migraine & not have it go away as fast.
stygianwitch
01-28-2007, 01:18 PM
I posted this as a reply in a thread, but I'm sure that most of you didn't see it...I'm posting it here because I really think it's something that ALL of you guys should know
People...PLEASE take note of this...It will save you money (and make you feel like less of a fool)
There are 4 main, common analgesics...Well, really 3 with one added in...Let me explain:
1) Ibuprofen - Advil
2) Acetaminophen - Tylenol
3) Aspirin
4) Naproxen Sodium - Aleve (not so much an analgesic (I mean, technically it IS, just not like the others), it's really supposed to relieve swelling, which helps some people with arthritis...It doesn't work for everyone...Our chemical make-ups are different)- Actually, this doesn't work for ANYONE in my family, for anything...It's a pain in the ass if you find that it DOESN'T work for you, because you can only take it every 12 hours (the others you can take every 6-8 hours) and you CANNOT...Absolutely CANNOT, take anything else with it...So, if you find it doesn't work, you're pretty much screwed for 12 hours
Ibuprofen and Acetaminophen do basically the same thing...The difference is, Ibuprofen is filtered through your liver...Acetaminophen is filtered through your kidneys (But EITHER can cause liver damage if TOO much is taken over a long period of time, the liver is ultimately responsible for cleaning up ALL of the body's poisons)...Acetaminophen in higher doses, can therefore be more potentially dangerous than Ibuprofen...Ibuprofen is easier (for most people) on your stomach than Acetaminophen, but can EAT your stomach lining if you take TOO much
Once you build up a tolerance to one of them (people who have migraines or chronic headaches eventually do), it's best to try switching to the other before you start upping the dosages...If at some point you feel that you have already taken quite enough of one of them, yet you still have pain, you CAN mix Ibuprofen AND Acetaminophen MUCH more safely than you can just take more of the same thing...That reduces the stress on your liver or kidneys, distributing the processing more evenly between them...I hope that makes sense, I'm probably not explaining that very well...
Ibuprofen shouldn't be taken with most other (prescription) medications because most other (prescription) medications are also filtered through the liver...Acetaminophen is MUCH safer (and recommended) to take for people with prescription medications...Your doctor should tell (and probably has told) you this
That said...Here's the important part:
Excedrin - That's acetaminophen (tylenol) + aspirin (aspirin actually works very well, but it's so hard on your stomach) + caffeine (that's just to increase your heartrate so the medicine in your bloodstream travels faster to work sooner...It's actually a very good thing)
Excedrin Migraine - It's the EXACT same thing as Excedrin...Even the amounts of each ingredient are EXACTLY the same...There is absolutely NO difference whatsoever, except that the label looks different, they added the word 'migraine' and it almost ALWAYS costs more than the bottle without the word 'migraine'
Midol - That's just Advil and caffeine - It costs more because they make people think that it's for a SPECIFIC problem, as if it's somehow MADE just for that...Don't be fooled
Bufferin - That's Aspirin coated with Maalox so it doesn't hurt your stomach so much...It's absolutely NO different than any other 'buffered aspirin'
Tylenol Sinus - That's tylenol + sudafed
Tylenol Migraine (etcetera, other names of problems) - Tylenol + caffeine
All of the other Advil such and such, Excedrin such and such, Tylenol such and such...Are the same products, with each ingredient in the same amount, with a different label and a higher price...It pisses me off that they think people will fall for that without reading labels and comparing...It pisses me off MORE, that they're usually right
PLEASE...Always read your labels and compare
If you REALLY wanna save money...Advil users buy Ibuprofen, it's the exact same thing, without the name...Tylenol users, buy acetaminophen, again the exact same product, without the name brand
ANY over the counter medication that you consider purchasing, especially allergy, sinus and/or cough/congestion medicines, READ the label...Look where it says ACTIVE INGREDIENTS (everything else is just filler to make it into a pill, capsule or liquid)...If you do, you will notice that there are only about 3 different 'active ingredients' that are used in EVERY product for what specific ailment you're working with...Once you have discovered what your preferred 'active ingredient' is, put down the expensive name brand item you're holding, and just buy the active ingredient, it should be on the shelf very close to what you have just looked at...Remember, it's the EXACT same thing, why pay extra for someone's NAME?
Stop stuffing the pockets of companies that believe we are all so gullible and stupid
Another thing to be aware of, at least in the UK, cold and flu remedies such as Night Nurse, contain a full dose of Paracetamol in each measured dose of the liquid, a lot of people don't realise that either because they don't read the labels, they'll take the night nurse for the aching and chills then take 2 paracetamol for the headache that goes with it.
Paracetamol is also filtered through the liver. 6 tablets taken at the same time are enough to destroy the liver but it's still available in supermarkets :eek: You can buy paracetamol with the antidote built in but it's very expensive, i doubt many chemists actually stock it!!!
bloodrayne
01-28-2007, 06:15 PM
And not that I don't believe ya, Bloodrayne, but I just gotta see the ingredients on both bottles for myself. Oh no worries, honestly...I WANT everyone to look at both labels and compare them...I hope that everyone will start comparing ALL labels...I strongly encourage it :)
Another thing to be aware of, at least in the UK, cold and flu remedies such as Night Nurse, contain a full dose of Paracetamol in each measured dose of the liquid, a lot of people don't realise that either because they don't read the labels, they'll take the night nurse for the aching and chills then take 2 paracetamol for the headache that goes with it.
Glad you brought that up...Cold/Flu/Sinus medicines that say 'for aches and pains/fever' already contain either ibuprofen or acetaminophen (for the pain/fever)...DON'T take additional ibuprofen (Advil) or acetaminophen (Tylenol) with them
bloodrayne
01-28-2007, 06:58 PM
For Dewaholic...
http://www.excedrin.com/products/es_pl.shtml
http://www.excedrin.com/products/migraine_pl.shtml
That's straight from Excedrin's own website...Check out the home page to view the ingredients of ALL of their 'different' products ;)
Look at the active ingredients...Then look what it says for 'use' for each product
I've been using the same medicine since I was a baby........works wonders.:D
http://static.flickr.com/46/138835440_10c65d316f_m.jpg
bloodrayne
01-28-2007, 07:09 PM
I've been using the same medicine since I was a baby........works wonders.:D
Did you click those links?...Didja? Didja? Huh?
dewaholic
01-28-2007, 07:12 PM
For Dewaholic...
http://www.excedrin.com/products/es_pl.shtml
http://www.excedrin.com/products/migraine_pl.shtml
That's straight from Excedrin's own website...Check out the home page to view the ingredients of ALL of their 'different' products ;)
Look at the active ingredients...Then look what it says for 'use' for each product
Wow thanx. Well it didn't pis me off, just shocked me. Wow. Why I'll be getting normal excedrin to treat all my headaches now. ( after the bottle of Exedrin MIGRAINE runs out) And of course I got Exedrin cuz "it's for a headache this_______________________big"
Did you click those links?...Didja? Didja? Huh?
To be honest....no....its late...Sunday night....work in the morning...I don't wanna have to think.
bloodrayne
01-28-2007, 07:15 PM
Wow thanx. Well it didn't pis me off, just shocked me. Wow. Why I'll be getting normal excedrin to treat all my headaches now. ( after the bottle of Exedrin MIGRAINE runs out) And of course I got Exedrin cuz "it's for a headache this_______________________big"Psst...It's still just Tylenol with aspirin and caffeine
You could buy plain old acetaminophen (about $1* for 50 tablets) and aspirin (about $1* for 100 tablets) and drink a cup of coffee..or Mountain Dew ;)..Seriously, it's the exact same thing
*estimated prices, depending on where you shop
I'm just REALLY glad you checked it out...We should all be more aware
bloodrayne
01-28-2007, 07:16 PM
To be honest....no....its late...Sunday night....work in the morning...I don't wanna have to think.
Aww...No thinking involved...It's right in front of your face :p
dewaholic
01-28-2007, 07:20 PM
Psst...It's still just Tylenol with aspirin and caffeine
You could buy plain old acetaminophen (about $1* for 50 tablets) and aspirin (about $1* for 100 tablets) and drink a cup of coffee..or Mountain Dew ;)..Seriously, it's the exact same thing
*estimated prices, depending on where you shop
I'm just REALLY glad you checked it...We should all be more aware
Thanx for the tip. And caffeine is all I drink anyway. Mainly coffee & dew. And wow if I don't have any caffeine in 1 day, man it brings on such a headache. I rush out & get some caffeine & it's all better.
bloodrayne
01-28-2007, 07:25 PM
Thanx for the tip. And caffeine is all I drink anyway. Mainly coffee & dew. And wow if I don't have any caffeine in 1 day, man it brings on such a headache. I rush out & get some caffeine & it's all better.
Ya know...I just reread that original post...You said Tylenol doesn't work for you...Maybe you just need aspirin...Then again, it could be the aspirin/tylenol MIX in the Excedrin that does it for ya...Aspirin is THE cheapest thing you can get...It's highly underrated...It actually works pretty well...But, it seriously hurts most people's stomach...Buffered aspirin isn't so bad...And, ya know...You ARE already taking aspirin anyway ;)
I'm just a cheapskate...trying to infect others with my cheaposity...lol
I seriously hate to see the big rich drug companies get richer, especially through deception....WE need our money way more than THEY do
Aww...No thinking involved...It's right in front of your face :p
Thought or thinking is a mental process which allows beings to model the world, and so to deal with it effectively according to their goals, plans, ends and desires. Words referring to similar concepts and processes include cognition, sentience, consciousness, idea, and imagination.
Thinking involves manipulation of information, as when we form concepts, engage in problem solving, reason and make decisions. Thinking is a higher cognitive function and the analysis of thinking processes is part of cognitive psychology
The basic mechanics of the human mind reflect a process of pattern matching or rather recognition. In a "moment of reflection", new situations and new experiences are judged against recalled ones and judgements are made. In order to make these judgements, the intellect maintains present experience and sorts relevant past experience. It does this while keeping present and past experience distinct and separate. The intellect can mix, match, merge, sift, and sort concepts, perceptions, and experience. This process is called reasoning. Logic is the science of reasoning. The awareness of this process of reasoning is access consciousness.
me no wanna do that
bloodrayne
01-28-2007, 07:26 PM
Thought or thinking is a mental process which allows beings to model the world, and so to deal with it effectively according to their goals, plans, ends and desires. Words referring to similar concepts and processes include cognition, sentience, consciousness, idea, and imagination.
Thinking involves manipulation of information, as when we form concepts, engage in problem solving, reason and make decisions. Thinking is a higher cognitive function and the analysis of thinking processes is part of cognitive psychology
The basic mechanics of the human mind reflect a process of pattern matching or rather recognition. In a "moment of reflection", new situations and new experiences are judged against recalled ones and judgements are made. In order to make these judgements, the intellect maintains present experience and sorts relevant past experience. It does this while keeping present and past experience distinct and separate. The intellect can mix, match, merge, sift, and sort concepts, perceptions, and experience. This process is called reasoning. Logic is the science of reasoning. The awareness of this process of reasoning is access consciousness.
me no wanna do thatLOL...It would have been SO much easier just to click the links...
dewaholic
01-28-2007, 07:31 PM
Ya know...I just reread that original post...You said Tylenol doesn't work for you...Maybe you just need aspirin...Then again, it could be the aspirin/tylenol MIX in the Excedrin that does it for ya...Aspirin is THE cheapest thing you can get...It's highly underrated...It actually works pretty well...But, it seriously hurts most people's stomach...Buffered aspirin isn't so bad...And, ya know...You ARE already taking aspirin anyway ;)
I'm just a cheapskate...trying to infect others with my cheaposity...lol
I seriously hate to see the big rich drug companies get richer, especially through deception....WE need our money way more than THEY do
Well the stomach thing is all good cuz I have abs of steel. Inside & out. Nothing like that makes me sick. And you are so right, about the money. I have better things I need to get.
bloodrayne
01-28-2007, 07:33 PM
Well the stomach thing is all good cuz I have abs of steel. Inside & out. Nothing like that makes me sick. And you are so right, about the money. I have better things I need to get.
Awesome....Be sure to infect others with this information :)
dewaholic
01-28-2007, 08:18 PM
Awesome....Be sure to infect others with this information :)
Definately. Just like my cure for hangovers.
Vodstok
01-29-2007, 06:39 AM
Some additions:
Dont EVER give aspirin to kids under 10, and i think 15 just to be safe. Aspirin contains salicylate which causes liver and brain problems in kids that could kill them.
Funny you mentioned Livers. I have been having a lot of epiphanies lately, and have been making a lot of change sin my life. one of them is a build up of many things over the years. This past weekend i got a little (12 oz, i think) bottle of jack daniels. Now, for a casual drinker, it was plenty for a glass or tywo a night for a week.
I polished it off in under 24 hours, with 2 foster's cans, a bottle of wine and a 20oz Newcastle.
I got a little drunk. And at 30, that scared the hell out o fme. i dont think i should be able to put away that much liquor that easily, on top of the fact that i ALWAYS have some sort of alchohol in the house.
Now, i dont have any of the typical symptoms associated with alchoholism. I dont get stinking drunk, ever really, but especially not with any regularity. i dont try to hide drinking, i dont "drink" alone (I will have a beer, but i dont get plowed), i dont get violent, angry, etc.
But the sheer volume i pass in a given month, not to mention the fact that if i go a day or two without beer, i get cravings, has been freaking me out. I dont think i have a problem, but then again, i dont want to develope one either.
SO, i have decided not to have a drink fro 28 days, starting today to see how it goes. that doesnt mean i am going to rush right out on day 28 and get drunk, but but I think i need some time off. I did it somewhat unvoluntarily a couple of years ago because i had surgery, but that was more or less forced on me, so i went right back as soon as i could. This is more like when i quit smoking. ijust decided not to do it any more, so id didnt.
Wish me luck. i may get verry cranky soon.
bloodrayne
01-29-2007, 07:10 AM
Some additions:
Dont EVER give aspirin to kids under 10, and i think 15 just to be safe. Aspirin contains salicylate which causes liver and brain problems in kids that could kill them.Thanks Vod...I should have mentioned that...I just kinda figured everyone already knew that, but it's definitely worth repeating anyway :)
Reye's Syndrome is also an issue
Remember when WE were little...and we ALL ate orange aspirin?:eek: ...I would sneak them and eat them whenever I got the chance...Hmm...Brain damage?...lol
We didn't have child-proof caps then either...
God...When I think of all the Flinstones vitamins I ate...No WONDER I'm so healthy and well-preserved, with SO much energy...lol
How did we ever keep from killing ourselves when we were little?
hammerfan
01-29-2007, 07:11 AM
Thanx for the tip. And caffeine is all I drink anyway. Mainly coffee & dew. And wow if I don't have any caffeine in 1 day, man it brings on such a headache. I rush out & get some caffeine & it's all better.
You just proved that you're addicted to caffeine, like smokers are addicted to nicotine.
bloodrayne
01-29-2007, 07:13 AM
You just proved that you're addicted to caffeine, like smokers are addicted to nicotine.
I'm addicted to caffeine, too:o ...If I go an entire 24 hours without caffeine, I get a hellacious headache, I'm very cranky, and I seriously feel like shit...
It's terrible how we get hung up on these things
Vodstok
01-29-2007, 07:14 AM
Thanks Vod...I should have mentioned that...I just kinda figured everyone already knew that, but it's definitely worth repeating anyway :)
Reye's Syndrome is also an issue
Remember when WE were little...and we ALL ate orange aspirin?:eek: ...I would sneak them and eat them whenever I got the chance...Hmm...Brain damage?...lol
We didn't have child-proof caps then either...
God...When I think of all the Flinstones vitamins I ate...No WONDER I'm so healthy and well-preserved, with SO much energy...lol
How did we ever keep from killing ourselves when we were little?
its amazing how "safe" childhood has become in some areas, and how frighteningly unsafe it has become in others. It used to be nothign for little kids to pop aspirin while playing cops and robbers with authentic looking guns around all-metal 10' tall playground equipment on asphalt and concrete.
These days, no guns, no medicine, everything is 2 foot and plastic.
But now, they are all being watched by pedophiles and child murderers, or have to worry that they are going ot be shot to death by the kid who the teacher called slow the other day.
bloodrayne
01-29-2007, 07:22 AM
its amazing how "safe" childhood has become in some areas, and how frighteningly unsafe it has become in others. It used to be nothign for little kids to pop aspirin while playing cops and robbers with authentic looking guns around all-metal 10' tall playground equipment on asphalt and concrete.
These days, no guns, no medicine, everything is 2 foot and plastic.
But now, they are all being watched by pedophiles and child murderers, or have to worry that they are going ot be shot to death by the kid who the teacher called slow the other day.Well...Nothing really seems to make much sense anymore...I mean, people stopped giving their kids orange aspirin, because it was dangerous...then started pumping them full of Ritalin and other mind altering drugs...This world confuses me...
Kemal
01-29-2007, 02:29 PM
Tsk, tsk. How can you have a headache thread without mentioning...
...wait for it...
HEAD ON: APPLY DIRECTLY TO THE FOREHEAD!
pinkerton
01-29-2007, 02:49 PM
I've wonder if that shit works.